# SDR SWAA2024040169423

- Difficulty date: February 22, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500I AND STRINGER 19R AT FWD CARGO COMPARTMENT.   REPLACED GUSSET LOCATED BS 500I AND STRINGER 19R AT FWD CARGO COMPARTMENT AND FASTENERS IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 143A7902 SHEET: 267 REV B.
